# SDR C2XA04SH397

- Difficulty date: June 27, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 15,249 hours, 12,861 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 14576010001
- Condition: Chafed
- Location: Engine Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE NR 1 UPPER ENGINE COWLING FT EDGEMEMBER WAS FOUND TO BE CHAFED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EDGEMEMBER IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
